MAUDE Adverse Event Report: COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G56199
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The introducer sheath would not advance smoothly, on close inspection there was a buckled on the edge of the outer grey tubing, approx.1.5cm proximal to tip.There was burring on the introducer sheath.No part of the device remained inside the patient.The procedure was repeated with a new kit.No adverse effects to the patient were reported.

Brand Name
TURBO-JECT POWER INJECTABLE
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6877105
Report Number1820334-2017-03134
Device Sequence Number1141531
Product Code LJS
UDI-Device Identifier00827002561991
UDI-Public(01)00827002561991(17)180519(10)6981036
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56199
Device Catalogue NumberUPICS-4.0-CT-OTW-ST-1110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1